| THIS MESSAGE BOARD IS NO LONGER ACTIVE.
TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE |
| | Re: INTERFERON/RIBAVARIN
[ Back to Messages
Posted by Eddie
on December 12, 1999 at 17:36:06:
In Reply to: INTERFERON/RIBAVARIN posted by LOUISE MANELIA on December 03, 1999 at 17:09:07:
: ANYONE WHO HAS EXPERIENCED INTERFERON/RIBAVARIN TREATMENT PROGRAM AND WISHES TO LET ME KNOW HOW IT WENT OR DIDN'T GO PLEASE WRITE.
Just went through it. Had the interferon alone and it didn't do anything about my viral load but lowered my enzyme levels. The combination, Rebetron, lowered my enzyme levels and lowered my viral load after 3 months but then my viral load went back up after 6 months. I don't know what to do but I take Milk Thistle, Astragalus, licorice root and am thinking about Eastern medicine. The side effects from the interferon are depression and some real strange thoughts to go with it. They can be heavy duty. Also I lost some hair and general achiness. You really have to do what is right for you. I just read that the insurance companies are controlling the dosage levels for Rebetron. In fact, perhaps 3 times the current treatment would work. If you've had prior treatment it might not work on you because the virus has already been exposed to Rebetron. It's a crap shoot. Take it easy. I'm looking for answers to. The bottom line is this. My friend Mike was diagnosed with Lymphoma and AIDS 15 years ago. We thought he'd be dead in a couple of weeks. He lived for 14 years and was at my wedding and I at his. He died in an auto accident about a year ago. Many people live their whole lives with this ailment. You never really know. Anyway - I wish you well - I hope the Rebetron works for you but if it doesn't remember that that doesn't necessarily mean the musics over either. Hang in there - Peace.
All times are GMT -7. The time now is 07:21 AM.
Site owned and operated by HealthBoards.comô
Do not copy or redistribute in any form!